# SDR AALA201911109011

- Difficulty date: November 9, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 29,877 hours, 12,089 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RT CENTER FUEL BOOST PUMP TURNED ON. MAINTENANCE REMOVED AND REPLACED FUEL BOOST PUMP PRESSURE SWITCH NO HELP IAW AMM 28-24-11. ***SUPPLEMENTAL INFORMATION: MAINTENANCE RESET CB AND VERIFED PUMP IS RUNNING. ACCOMPLISHED RT CENTER BOOST PUMP PRIME PROCEDURE IAW FIM TASK 28-22-00-810-802, OPS NORMAL.*** (CLOSED)
